# SDR AALA202102264512

- Difficulty date: February 2, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 20,327 hours, 5,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820300
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL SHAPE FITTING AT FR 68 AND S23R. REPLACED SILL SHAPE FITTING PER SRM 51-72-11.
